# SDR CA970106005

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-260
- Engine: Lyc O540E4B5
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 57D220117
- Condition: Corroded
- Location: Nr 2 Socket
- Part time: 1,869 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CALENDAR TIME INSPECTION THE PROPELLER HUB WAS FOUND CORRODED IN THE #2 SOCKET. IN ACCORDANCE WITH HARTZELL MANUAL NO CORROSION IS PERMITTED.
